# SDR IPXA09M57669

- Difficulty date: September 19, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 50,901 hours, 7,691 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2892502
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING LE CEILING SKIN ABOVE THE INBD FUELING RECEPTACLE HAVE 2 PLACES OF CRACK ACROSS THE FASTENER XORS 50.  REMOVED DAMAGE, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW MD-11 SRM 57-40-02 REPAIR 9, FIGURE 203 SHT 1-4.
